Lithuanian Mathematical Journal

, Volume 19, Issue 2, pp 267–270 | Cite as

A note on stable measures in Banach spaces

  • A. Rackauskas


Banach Space Stable Measure 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. de Acosta, “Stable measures and seminorms,” Ann. Prob.,3, No. 5, 865–875 (1975).Google Scholar
  2. 2.
    A. de Acosta, “Existence and convergence of probability measures in Banach spaces,” Trans. Am. Math. Soc.,152, 273–298 (1970).Google Scholar
  3. 3.
    A. P. Araujo, “On the central limit theorem in C[0, 1],” Preprint.Google Scholar
  4. 4.
    S. A. Chobanjan and V. J. Tarieladze, “Gaussian characterizations of certain Banach spaces,” J. Multivar. Anal.,7, No. 1, 183–203 (1977).Google Scholar
  5. 5.
    V. I. Paulauskas, “On infinitely divisible distributions in separable banach spaces. I,” Liet. Mat. Rinkinys,18, No. 4, 101–114 (1978).Google Scholar
  6. 6.
    V. V. Yurinskii, “On infinitely divisible distributions,” Teor. Veroyatn. Ee Primen.,19, No. 2, 308–318 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • A. Rackauskas

There are no affiliations available

Personalised recommendations